# SDR SWIA2021506228852

- Difficulty date: April 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS BETWEEN APOX. FS 319.7 AND FS 349.00 (MARKED).     (C-CHECK - RO 6/19/21) / REPLACED SERVICE DOOR LOWER SILL AND UPPER ANGLE REF CRJ200 SRM 51-42-10 AND CRJ200 SRM 51-42-21 AND DWG 601R38303 REV. AL. LEAK CHECK GOOD REF CRJ200 AMM 52-41-07-710-801. COMPLIED WITH TASK CARD 51-900-1003-SKY.
